... is experiencing a sort of restless legs syndrome. Extreme uncomfortableness when trying to sleep, sometimes radiating to his arms, with hot flashes. Has anyone else experienced this?
My dad is starting to feel weakness in his legs and we are wondering what to do about it. His last treatment was in Dec. and he has had some rare side affects happening since then. We have contacted Dr but haven't heard from her yet... we were just wondering about this weakness in his legs!
- Yervoy Information for Consumers
- Yervoy Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yervoy (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 8 answers
Posted 20 Aug 2010 • 2 answers
Posted 14 Sep 2013 • 2 answers
Posted 14 Dec 2015 • 2 answers
My husband has melanoma.on pred for several weeks 120mg a day tapered off headache and profuse swea?
Posted 15 days ago • 0 answers